# SDR 11FA2019070100002

- Difficulty date: May 20, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N820UT
- Make and model: Cessna 510
- Aircraft serial: 5100332
- Aircraft time: 2,192 hours, 1,693 cycles
- Engine: Pwc PW615FA
- Engine time: 2,192 hours, 1,693 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

ITT SPIKE IN THE CLIMB FOR UNKNOWN REASONS. MANUALLY ADJUSTED POWER SETTING AND NORMAL OPERATIONS RESUMED.
